MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM TI HEADLESS COMPRESSION SCR/SHORT THRD/38MM-STERILE; SCREW, FIXATION, BONE

SYNTHES GMBH 4.5MM TI HEADLESS COMPRESSION SCR/SHORT THRD/38MM-STERILE; SCREW, FIXATION, BONE
Catalog Number 04.226.638S
Medical Device Problem Codes Entrapment of Device (1212); Device Slipped (1584)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2024, the patient underwent removal of an hcs implant for a femoral neck fracture originally placed approximately 1 year ago with orif.During the removal procedure, the threaded part of the hcs kept in an idle spinning condition and could not be removed from the patient¿s body.The revision procedure was completed successfully with an extra 60 minutes of procedure time.It was confirmed via x-ray that no broken pieces remain within the body.The patient outcome is stable.This report is for a 4.5mm ti headless compression scr/short thrd/38mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device history: a manufacturing record evaluation was performed for the finished device product code: 04.226.638s lot number: 849p893 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 13-jun-2022 manufacturing site: jabil grenchen expiry date: 01-jun-2032 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: b2: "product problem" selected."adverse event" and "required intervention" were reported in error.H1: type of reportable event updated to malfunction.H6: health effect codes updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI HEADLESS COMPRESSION SCR/SHORT THRD/38MM-STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL GRENCHEN
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19081951
Report Number8030965-2024-04798
Device Sequence Number7759719
Product Code HWC
UDI-Device Identifier10886982123411
UDI-Public(01)10886982123411
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.226.638S
Device Lot Number849P893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/14/2024
06/10/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/07/2024
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown